MAUDE Adverse Event Report: EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitants: (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0 (b)(6), 300-01-11 - equinoxe, humeral stem primary, press fit 11mm.(b)(6), 315-35-00 - glnd kwire.(b)(6), 320-20-00 - eq reverse torque defining screw kit.(b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.(b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.(b)(6), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(6), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6), 320-42-00 - 145-deg pe 42mm hum liner +0.(b)(6), 321-52-09 - 3.2mm k-wire, trocar tip.(b)(6), 321-52-10 - 3.2mm k-wire, thd, short 2 k-wires per pack.H3: customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that this patient's left shoulder was revised.Sometime after the initial surgery, the glenosphere disassociated from the baseplate and once discovered, required revision surgery to secure the new glenosphere.Surgeon removed the implants with the exception of the humeral tray which went from a +0 to a +5.Patient was last known to be in stable condition following the event.

Brand Name
EQ REV GLENOID PLATE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22011018
Report Number1038671-2025-02048
Device Sequence Number17481685
Product Code KWT
UDI-Device Identifier10885862086488
UDI-Public10885862086488
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-15-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date05/13/2025
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale